# SDR UALA2009071001991

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 141T8310244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT R-1 DOOR SILL AREA IS CORRODED UNDER THE SCUFF PLATES, BS 303-BS 347, AND RBL 86 - RBL 90.  MATERIAL REMAINING AFTER CORROSION REMOVAL ON SPLASH GUARD FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW SPLASH GUARD, 141T8310-244 AND INSTALLED.
